# SDR 01FDEA00523

- Difficulty date: July 2, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 30,020 hours, 7,003 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA78037
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N 552 MAIN DECK COMPT FLOORBEAM AT BS 1661 FND CRACKED.   R&R PER EA 1-5310-57085.
